# SDR FDEA201608022774

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 55,931 hours, 20,354 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Regulator
- Part number: 218N20072
- Condition: Failed
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE EXTINGUISHING DISCHARGE SYSTEM FAILED FUNCTIONAL CHECK.  REPLACED AFT CARGO FIRE EXTINGUISHER REGULATOR IAW AMM 26-23-03-4.  PERFORMED SYS TEST OF AFT CARGO METERED DISCHARGE LINES IAW AMM 26-23-00-5.
